# SDR ASAA0380239

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593643443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LONGERON AND 29R AFT OF STATION 579 HAVE CORROSION AROUND FASTENERS.  REMOVED DAMAGED DOUBLER.  INSTALLED NEW REPAIR DOUBLER AND STRAP PER ASA EA 5330-01195.  (M)
